# SDR CALA2025080507312

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 74,461 hours, 26,433 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21 EMERGENCY EXIT DOOR HANDLE COVER WONT STAY ON.  ROW 21 LEFT RESTORED COVER BACK IN POSITION, SHOOK AND FOUND SECURE.
